# SDR SWAA2023120517175

- Difficulty date: November 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS787+18' TO BS827+10' RBL 26 WL156<[01] VERIFIED STEPS 1;2 COMPLETE AND MEASUREMENT TABLE.;[02] CORROSION ON AFT CARGO BAY SUB THRESHOLD WEB WAS FOUND TO BE OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW AFT CARGO BAY SUB THRESHOLD WEB PER SRM 51-40-02-0G-0; DWG 146A8340 AND DWG 146A8120.;[03] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 2 AND MEASUREMENT TABLE.
